# SDR ASAA2017010819581

- Difficulty date: January 8, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A750114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STRINGER HAS CORROSION NUMEROUS SPOTS BETWEEN BS 927 AND 947 RBL 14. GROUNDED - YES. REMOVED CORROSION FROM FLOOR SUPPORT [TRACK] STRINGER BETWEEN STA 927 TO STA 947 PER SRM 51-10-02. ORIG THICKNESS IS .070 PER SRM 53-70-53-0I-2 AND PER BAC DWG 1520-1397. TOTAL MAX LOSS IS .015, REMAINING THICKNESS IS .055. BLENDED AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103. ACCOMPLISHED TRACK REPAIR PER SRM 53-00-53-2R-3.
